# SDR REXA2018012500084

- Difficulty date: January 25, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,402 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD PRESSURE AND RETURN MANIFOLD SUPPORT INTEROSTAL CRACKED AT AFT LWR CORNER.   REPAIRED THE INTERCOSTAL IAW SRM 53-00-00.
